Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Foul smelling vaginal discharge in coughing, standing, running, have only one partner. Had taken medicines for minor partial seizures. How can I get rid of the foul odor?

it has been about 4 weeks now seen i have been told that i have minor pratial seizures my doctor put me on the chewable tablit frist for two weeks then on june 30 i stared taking sandoz- carbamazepine cr 200mg it was about a week ago me and my bf had sex n anal and i also had my period at that time. it was about two day later that me and my bf had sex again he was saying that it was really painfully for him to have sex with me which really upset me becausei know i didnt cheat on him we live togetter he said that it felt like i had lots of hard rock up my ya-hoo now we both notice a realy really like i mean really bad smell coming from my ya-hoo so bad it stops him from having sex with me its smells up the hole room. i had a doctory apointment on the 9 of july but was to embaress at that time to stay anything but now its really bad i also have lots discharger from my ya-hoo when i cought, stand, run, sit, anything ive been been nakit and which it happen its a yellow grey browness discharger and litory smells like shit! could it be because of the meds or something worries i really worried and exremly upset about this issuse :(
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
First of all foul smelling vaginal discharge and partial seizure are not related to each other So i would suggest to consult another doctor for that and change your medication if necessory. Yellowish foul smelling vaginal discharge is suggestive of trichomonas vaginalis.. it is infectious condition . Treatment for the same condition is cotrimazole. And your history suggest you might be having urethral fistula because you have vaginal discharge on straining i woud suggest you to consult gynecologist and have some investigation for both condition and then start treatment accordingly..
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor